Can memory problems go along with slight being slightly hyperthyroid?
I had a total TT on Aug 30, and have been on generic synthroid since then. 100 mcg. I feel good, lots of energy, but not too much, except every now and then.
Will be getting RAI i131 in two weeks on LID, since thursday. Am not being taken off synthroid, but instead will be doing thyroid treatment.
I've noticed I have some memory problems for the last couple of weeks. Can't remember people's names, missing appts, losing things. (I've always been a little absent minded, but this seems a lot worse.) Sometimes I find myself losing what I was saying right in the middle of the sentence.
I had labs done about a couple of weeks after TT, and for once didn't see them for myself, but my endo said all was fine.
I'm scheduled to have labs again after treatment. Just wondering if I should ask for them again, or if this is even related.
Memory problems can be caused by thyroid problems, so it's not just in your mind.
LOL! Sorry, tried to make a joke.
I don't know of any blood tests that would be helpful. You can talk to your Endo or PCP (GP) about the problem and see if it warrants B-12 shots, or you can go to the pharmacy and buy some over the counter B-12 sublingual tablets.
I've been trying the B-12 sublingual. You put them under your tongue and let them disolve, which is why they're called sublingual. you can eat them like candy, pretty much, as you can't overdose on them. I haven't been very good about taking them, because I keep forgetting. LOL!
My wife used to have VERY bad memory problems, and she took B-12 shots several times a year. I haven't gotten that desperate yet. I just muddle along and tell eveyone my memory is gone. I have notes laying all over creation.
I hate that bit about...what were we discussing, again? ;)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.